# SDR ASOA200801432

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 15,390 hours, 10,322 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION ON FLAPS 8 DEG SELECTION.  SLATS 0 DEG, FLAPS 45 DEG.  EMERGENCY DECLARED.
